A geometric characterization of the symmetrized bidisc

Agler, J, Lykova, Z and Young, NJ orcid.org/0000-0003-2707-1450 (2019) A geometric characterization of the symmetrized bidisc. Journal of Mathematical Analysis and Applications, 473 (2). pp. 1377-1413. ISSN 0022-247X



Copyright, Publisher and Additional Information: © 2019 Elsevier Inc. All rights reserved. This is an author produced version of a paper published in Journal of Mathematical Analysis and Applications. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Complex manifold; Geodesic; Automorphism; Cohomogeneity one
  • Accepted: 9 January 2019
  • Published (online): 16 January 2019
  • Published: 15 May 2019
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Funding Information:
FunderGrant number
Newcastle University/EPSRCBH 122321
Depositing User: Symplectic Publications
Date Deposited: 14 Jan 2019 11:57
Last Modified: 16 Jan 2020 01:39
Status: Published
Publisher: Elsevier
Identification Number: https://doi.org/10.1016/j.jmaa.2019.01.027


Filename: CharactG.pdf

Licence: CC-BY-NC-ND 4.0

Share / Export